# SDR 2001F00229

- Difficulty date: August 16, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N941LF
- Make and model: Airbus A320-233
- Aircraft serial: 461
- Engine: Iae V2527A5
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Harness
- Part number: 7455967505
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAL - FLT 390 - DURING CLIMB, THE CAPTAIN REPORTED AIR ENGINE 1 BLEED ABNORMAL PRESSURE, AIR ENGINE 1 BLEED FAULT AND HYD GREEN ENG 1 PUMP LOW PRESSURE. THE AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE.  AFTER LANDING, MAINT TECH PERFORMED FAULT ANALYSIS, IN ORDER TO FIND THE CAUSE OF THAT REPORT. DURING INSPECTION, THE ELECTRICAL HARNESS OF THE ENGINE HAD SEVERAL CHAFFING AND BURNED AREAS INCLUDING THE PRV, AND HP BLEED VALVE ELECTRICAL CONNECTOR.  REMOVED AND REPLACED THE ELECTRICAL HARNESS OF THE PRV AND HP BLEED VALVE, TIGHTENED THE PRV SENSE LINE ENGINE NR 1.  REMOVED AND REPLACED THE HYD PRESSURE SWITCH OF THE HYD GREEN SYSTEM ENGINE NR 1 IAW AMM 29-11-17. THE A/C WAS RETURNED TO SERVICE.  (M)
